# SDR IXXA20240617040

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 112,199 hours, 19,841 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT CREW REPORTED, MAIN CARGO DOOR LIGHT ILLUMINATED AT FL280. PRESSURIZATION OK. CREW ELECTED AIR TURN BACK TO KLAL WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 52639 PER ATI MINIMUM EQUIPMENT LIST 52-71-01-02. CORRECTIVE ACTION DUE 26 JUNE 2024. AIRCRAFT RESUMED SERVICE.
